Publikacje (2000-2009)

  • 2009

  1. S. Rybicki, "Equivariant gradient mappings and their applications", Wiadom. Mat. 45 (2009), 25–46.

  • 2008

  1. K. Gęba, S. Rybicki, "Some remarks on the Euler ring U(G)", J. Fixed Point Theory Appl. 3 (2008), 143–158.
  2. W. Marzantowicz, C. Prieto, S. Rybicki, "Periodic solutions of symmetric autonomous Newtonian systems", J. Differential Equations 244 (2008), 916–944.
  3. K. Muchewicz, S. Rybicki, "Existence and continuation of solutions for a nonlinear Neumann problem", Nonlinear Anal. 69 (2008), 3423–3449.
  4. H. Ruan, S. Rybicki, "Applications of equivariant degree for gradient maps to symmetric Newtonian systems", Nonlinear Anal. 68 (2008), 1479–1516. 
  • 2007

  1. J. Fura, S. Rybicki, "Periodic solutions of second order Hamiltonian systems bifurcating from infinity", Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), 471–490.
  • 2006

  1. N. Hirano, S. Rybicki, "Existence of periodic solutions for the Lotka–Volterra type systems", J. Differential Equations 229 (2006), 121–137. 
  • 2005

  1. E. N. Dancer, K. Gęba, S. Rybicki, "Classification of homotopy classes of equivariant gradient maps", Fund. Math. 185 (2005), 1–18.
  2. J. Fura, A. Ratajczak, S. Rybicki, "Existence and continuation of periodic solutions of autonomous Newtonian systems", J. Differential Equations 218 (2005), 216–252.
  3. J. Gawrycka, S. Rybicki, "Solutions of multiparameter systems of elliptic differential equations", Adv. Nonlinear Stud. 5 (2005), 279–302. 
  4. A. Maciejewski, W. Radzki, S. Rybicki, "Periodic trajectories near degenerate equilibria in the Hénon–Heiles and Yang–Mills systems", J. Dynam. Diff. Eq. 17 (2005), 475–488.
  5. S. Rybicki, "Bifurcations of solutions of SO(2)-symmetric nonlinear problems with variational structure", Handbook of Topological Fixed Point Theory, Springer, 2005, 339–372.
  6. S. Rybicki, "Degree for equivariant gradient maps", Milan J. Math. 73 (2005), 103–144. 
  • 2004

    1. J. Gawrycka, S. Rybicki, "Solutions of systems of elliptic differential equations on circular domains", Nonlinear Anal. 59 (2004), 1347–1367. 
    2. N. Hirano, S. Rybicki, "Existence of periodic solutions for semilinear reaction diffusion systems", Nonlinear Anal. 59 (2004), 931–949. 
    3. A. Maciejewski, S. Rybicki, "Global bifurcations of periodic solutions of the restricted three body problem", Celestial Mech. Dynam. Astronom. 88 (2004), 293–324. 
    4. W. Radzki, S. Rybicki, "Degenerate bifurcation points of periodic solutions of autonomous Hamiltonian systems", J. Differential Equations 202 (2004), 284–305. 
  • 2003

  1. N. Hirano, S. Rybicki, "Existence of limit cycles for coupled van der Pol equations", J. Differential Equations 195 (2003), 194–209.
  2. N. Hirano, S. Rybicki, "Some remarks on degree theory for SO(2)-equivariant transversal maps", Topol. Methods Nonlinear Anal. 22 (2003), 253–272. 
  • 2002

  1. S. Rybicki, "Global bifurcations of solutions of Emden-Fowler-type equation -Du(x)=D(u(x)) on an annulus in R^n", J. Differential Equations 183 (2002), 208–223. 
  • 2001

  1. A. Maciejewski, S. Rybicki, "Global bifurcations of periodic solutions of the Hill lunar problem", Celestial Mech. Dynam. Astronom. 81 (2001), 279–297. 
  2. S. Rybicki, "Degree for S^1-equivariant strongly indefinite functionals", Nonlinear Anal. Ser. A: Theory Methods 43 (2001), 1001–1017. 
  3. S. Rybicki, "Periodic solutions of vibrating strings. Degree theory approach", Ann. Mat. Pura Appl. 179 (2001), 197–214.